Patient Comments: Tremor - Share Your Experience

Please share your experience with tremors.

Comment from: wiz, 45-54 (Patient) Published: August 22

I just started having tremors, I would say 5 months ago. I thought they were seizure. Well that's what my neurologist said. I went to the emergency room (ER), each time they found nothing. I'm having tremors now more and more. It starts with my hands. If I sit I'm in control. When I start to move it makes it worse. I hate to sit. Ugh! I'm a runner, biker, cross fitter and, whatever else I can add to my work outs. This very strange for me. Well let's see how I can make this work for me.

Was this comment helpful?Yes
Comment from: Wonder woman, 65-74 Female (Patient) Published: April 08

I was sick with flu in December. Made a slight recovery. Then one day out of nowhere, my eyes became light sensitive, my vocal cords seemed strained, and on weight bearing, my legs began to shake uncontrollably, even after sitting and/or laying down. I don"t know what to do. I"m in no pain, no fever, and no head pain. The leg tremors occur in both legs and can last for hours.

Was this comment helpful?Yes
Comment from: Bad Nurses, 25-34 Male (Patient) Published: March 03

I was prescribed Celexa then I was sick of it. It did not help at all. So I stopped. That is when the tremors started with leg shaking. I thought I felt an earthquake rumble, then it got more alarming; standing, lying down, sitting. I can't do any of these and it is very annoying.

Was this comment helpful?Yes
Comment from: Se7thHvn67, 19-24 Female (Caregiver) Published: January 23

My son is 19 years old. He has recently been diagnosed with schizophrenia. His hands, head and legs shake. He has a hard time using a fork sometimes. They put him on medication to help, in case one of the other medications is causing it. This is a young man who just graduated with 'A's last year and ran track. I question whether or not something else could be going on. As his mother I don't think it is nervousness.

Was this comment helpful?Yes
Comment from: she, 75 or over Female (Patient) Published: September 05

I have been on propranolol 20 mg twice a day for 5 years. One of my doctors suggested I go on Topamax. I tried that 5 years ago, tremor is in my head and has kept me in hiding from many things, and I am on Xanax.

Was this comment helpful?Yes
Comment from: Huey, 65-74 Male (Patient) Published: March 26

I have difficulty writing and using my eating utensils properly from time to time. My hands have a tendency to shake and I am a diabetic who uses insulin.

Was this comment helpful?Yes
Comment from: Ned, 65-74 Male (Patient) Published: March 06

I have had Parkinsonism for 14 years. It is not getting better with amantadine tab 100 mg. I can"t see it helping my tremors in both hands. I also have a thing called dyskinesia, where my mouth makes all kinds of movements. Since I"ve been on Sinemet, 2 kinds for 14 years, makes me wonder about the drugs.

Was this comment helpful?Yes
Comment from: sony, 19-24 Female (Patient) Published: March 03

My face and fingers shake in all situations while eating, studying and talking with others. Literally I am worried and depressed about my situation.

Was this comment helpful?Yes
Comment from: bevalou, 75 or over Female Published: August 23

It was suggested that I was low on magnesium. I have been taking additional supplements. Hopefully it is helping.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Tremor - Treatments Question: What treatment has been effective for your tremor?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.